# SDR TX9Y20110928004

- Difficulty date: September 28, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Filed by: Taikoo Xiamen Aircraft Engineering Company Ltd, repair station TX9Y778Y
- Aircraft: N760SA
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- Aircraft time: 128,395 hours, 24,583 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Strut
- Condition: Cracked
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMING NR 3 PYLON STRUT CAP SKIN INSPECTION AND MODIFICATION AS PER SB 747-54A2230 R0, CRACK DAMAGE AT NUMEROUS HOLES WERE FOUND IN THE CAP SKIN ASSEMBLY, THE BULKHEAD STRAP AND FRONT SPAR CHORD. DAMAGE WAS ALSO FOUND AT THE BULKHEAD FORWARD FRAMES AT N STA 286. THE SUBJECT STRUT REPAIR WAS ACCOMPLISHED AND APPROVED BY ODA-300064-NM FAA FORM 8100-9 DATED ON OCT 11, 2011 UNDER SERVICE REQUEST 1-1993216161.
